# SDR CALA2017120404320

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 74,127 hours, 18,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT EXIT DOOR MISSING SLIDE ARM LIGHT. REPLACED MISSING LENSE ON AFT RT EXIT DOOR SLIDE ARM LIGHT,OPS CHECKED NORMAL.
